# SDR AALA20120308001

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 51,047 hours, 8,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EXIT EMERGENCY LIGHT INOPERATIVE.  RESEATED BULB FOR LEFT NUMBER 2 DOOR EXIT EMERGENCY LIGHT.  OPS CHECK NORMAL.
